MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX® SUTURE CV5; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

W.L. GORE & ASSOCIATES GORE-TEX® SUTURE CV5; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number P5K17A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient gender and weight were requested, however the information was not provided.Per the precautions listed in the instructions for use (ifu) for gore-tex® suture: avoid crushing or crimping the suture with surgical instruments or exposing the suture to sharp edges.
 
Event or Problem Description
It was reported to gore that during a ridge augmentation procedure using gore-tex® suture, the suture detached from the needle during suturing.It was reported the surgeon used another suture from the same lot to complete the procedure.

Brand Name
GORE-TEX® SUTURE CV5
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8850831
Report Number3003910212-2019-00215
Device Sequence Number10827963
Product Code GAW
UDI-Device Identifier00733132607624
UDI-Public00733132607624
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P820083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue NumberP5K17A
Device Lot Number20268776A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR